# SDR ALGA201210116704

- Difficulty date: October 9, 2012
- Submitted: October 11, 2012
- Operation: Air carrier
- Aircraft: N866AL
- Make and model: Skrsky S76C
- Aircraft serial: 760562
- Aircraft time: 5,423 hours
- Engine: Tmeca ARRIEL2S1
- System (JASC): 3210 · Main Landing Gear
- Part: Landing Gear
- Part number: 2071A10002
- Part serial: B1222
- Condition: Corroded
- Location: Zone 700
- Part time: 5,423 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND AXLE FITTING, AXLE FITTING STUD, LOWER BEARING, AND TORQUE ARM PIN WITH CORROSION PITTING.
